# SDR ASAA0580173

- Difficulty date: February 28, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Engine: Pwa JT8D219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59114471
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HV - CHECK - FRAME HAS RIVET SET MARKS.  REMOVED DAMAGED SECTION.  INSTALED REPAIR FILLER, ANGLE, AND PLATE.  (K)
